Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Androderm Skin Rash

In clinical studies, a skin rash occurred in up to 2 percent of the people who were using Androderm® (testosterone patch). Although this reaction is a common side effect of the medication and typically easy to treat, you should still contact your healthcare provider if it occurs, as it may be an allergic reaction to Androderm.
 
Other common side effects of Androderm included other reactions at the application site, such as:
 
  • Itching
  • Blisters
  • Redness.
 
(Click Androderm Side Effects for a closer look at possible reactions that could occur while using Androderm patches. This article also explains when you should seek medical care for treatment.)
6 Things That Worsen or Cause ED
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.